Alert archive / Illinois / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 152, NWS St. Louis, MO
NWS St. Louis, MO issued this severe thunderstorm warning at Apr 2, 2006, 5:03 PM CDT for Madison County, Monroe County, Saint Clair County, Illinois. It was in force for 43 min. 39 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 2, 2006, 5:03 PM CDT (22:03 UTC)
- Expired
- Apr 2, 2006, 5:46 PM CDT
- In force
- 43 min
- Issued by
- NWS St. Louis, MO
- Area
- Counties, with a storm outline in the text
Counties Madison County, IL, Monroe County, IL, Saint Clair County, IL
The radar
The St Louis radar (KLSX), 54 km from the middle of the area, began a volume at 22:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 2, 5:05 PM CDT | NON-TSTM WND GST 75 | Maeystown, IL | |
| Apr 2, 5:10 PM CDT | TSTM WND GST 64 | Millstadt, IL | |
| Apr 2, 5:10 PM CDT | TSTM WND GST 70 | Columbia, IL | |
| Apr 2, 5:13 PM CDT | TSTM WND DMG | Cahokia, IL | NUMEROUS POWER LINES AND TREES DOWN ON THE EASTERN PORTION OF CAHOKIA, IL. |
| Apr 2, 5:15 PM CDT | TSTM WND DMG | 1 S Highland, IL | ON HWY 160...1/2 MILE OF POWER POLES SNAPPED AND LINES DOWN. ONE HOUSE COMPLETELY DESTROYED AND ANOTHER HAS THE ROOF BLOWN OFF. |
| Apr 2, 5:15 PM CDT | TSTM WND DMG | Fairview Heights, IL | POWER POLES SNAPPED IN HALF ALONG ROUTE 50 |
| Apr 2, 5:15 PM CDT | TSTM WND DMG | Godfrey, IL | CAMPERS BLOWN OVER AT CEDAR DRIVE AND PINE RIDGE |
| Apr 2, 5:15 PM CDT | TSTM WND DMG | Granite City, IL | 9 RAILROAD CARS BLOWN OVER BY HIGH WINDS...ALSO NUMEROUS POWER LINES DOWN THROUGHOUT CITY. TIME ESTIMATED. |
| Apr 2, 5:15 PM CDT | TSTM WND DMG | Wood River, IL | TREE DAMAGE AND .75 INCH HAIL |
| Apr 2, 5:15 PM CDT | TSTM WND GST 60 | Belleville, IL | |
| Apr 2, 5:15 PM CDT | HAIL 0.75 | Glen Carbon, IL | ALSO DAMAGING WIND GUSTS |
| Apr 2, 5:20 PM CDT | TSTM WND DMG | Alton, IL | 18 INCH DIAMETER TREE BLOWN DOWN |
| Apr 2, 5:20 PM CDT | TSTM WND DMG | Fairview Heights, IL | 30 FOOT KMART SIGN BLOWN DOWN...SHEET METAL BLOWN DOWN AND STREWN ABOUT...LARGE TRAILER ON ITS SIDE NEXT TO THE BORDERS BOOKSTORE PARKING LOT. |
| Apr 2, 5:20 PM CDT | TSTM WND DMG | Godfrey, IL | 4700 BLOCK OF ALBANY...14 INCH DIAMETER TREE DOWN |
| Apr 2, 5:20 PM CDT | TSTM WND DMG | Godfrey, IL | ROOF BLOWN OFF |
| Apr 2, 5:20 PM CDT | TORNADO 0 | O'Fallon, IL | *** 1 FATAL, 1 INJ *** TORNADO DAMAGE ON THE NORTH SIDE OF OFALLON. |
| Apr 2, 5:20 PM CDT | TORNADO 0 | O'Fallon, IL | POSSIBLE TORNADO DAMAGE ON THE NORTH SIDE OF OFALLON AT LANCASTER AND BERRINGER |
| Apr 2, 5:25 PM CDT | TSTM WND GST 60 | Bethalto, IL | |
| Apr 2, 5:25 PM CDT | TSTM WND GST 65 | Belleville, IL | ALSO .75 INCH HAIL |
| Apr 2, 5:25 PM CDT | HAIL 0.88 | 4 Ese Belleville, IL | |
| Apr 2, 5:25 PM CDT | HAIL 1 | Bethalto, IL | ALSO DAMAGE..POWER LINES DOWNED |
| Apr 2, 5:25 PM CDT | TORNADO 0 | 2 N O'Fallon, IL | PRELIMINARY SURVEY BY NWS EMPLOYEE INDICATES NON-SUPERCELLULAR F1 DAMAGE TO HOME 1/4 MILE NORTH OF OFALLONTROY ROAD AND SEVEN HILLS ROAD. |
| Apr 2, 5:30 PM CDT | TSTM WND DMG | 1 N Highland, IL | NEW BRICK HOME WITH ATTACHED GARAGE...GARAGE WAS FLATTENED. NEAR I-70 |
| Apr 2, 5:30 PM CDT | TSTM WND DMG | 2 S Lebanon, IL | LARGE TREE LIMBS DOWN, PARTIALLY BLOCKING HIGHWAY 4 |
| Apr 2, 5:30 PM CDT | TSTM WND DMG | 4 Nne Lebanon, IL | WIND BLEW IN THE SOUTH SIDE OF A POLE BARN, FLIPPED A 12 FT V-BOTTOM FISHING BOAT, AND 12 INCH DIAMETER TREE LIMBS ARE BLOWN DOWN. |
| Apr 2, 5:30 PM CDT | TSTM WND DMG | Alton, IL | 18 INCH DIAMETER TREE ACROSS ROAD AT STATE STREET NORTH OF BROADWAY |
| Apr 2, 5:30 PM CDT | TSTM WND GST 0 | Scott Afb, IL | SEVERAL 3 TO 4 FOOT DIAMETER TREES BLOWN DOWN AROUND SCOTT AFB. A PAVILION WAS ALSO DESTROYED. |
| Apr 2, 5:30 PM CDT | TSTM WND GST 58 | Troy, IL | |
| Apr 2, 5:30 PM CDT | HAIL 0.75 | Troy, IL | |
| Apr 2, 5:35 PM CDT | TSTM WND DMG | 1 N Hamel, IL | BILL BOARDS BLOWN DOWN |
| Apr 2, 5:35 PM CDT | TSTM WND DMG | 4 Wsw Highland, IL | GRAIN BIN TOP BLOWN OFF AND NEIGHBOR HAD SEVERAL BARNS DAMAGED....PEA SIZED HAIL |
| Apr 2, 5:35 PM CDT | TSTM WND DMG | Highland, IL | NUMEROUS POWER LINES DOWN...CARPORT DAMAGED |
| Apr 2, 5:35 PM CDT | TSTM WND DMG | O'Fallon, IL | WINDS ESTIMATED TO GUST TO 70 MPH...3 HOMES WITH STRUCTURAL DAMAGE |
| Apr 2, 5:35 PM CDT | TSTM WND DMG | St. Jacob, IL | SHINGLES OFF ROOFS |
| Apr 2, 5:40 PM CDT | TSTM WND DMG | Bethalto, IL | POWER LINES DOWN |
| Apr 2, 5:40 PM CDT | TSTM WND DMG | Godfrey, IL | ON HIGHWAY 67 NORTH OF HWY 267...DAMAGE TO CONCRETE BLDG |
| Apr 2, 5:40 PM CDT | TSTM WND DMG | Highland, IL | TREES BLOWN DOWN AND MACHINERY SHEDS BLOWN DOWN |
| Apr 2, 5:55 PM CDT | TSTM WND DMG | Alhambra, IL | TREES AND POWER LINES BLOWN DOWN. |
| Apr 2, 5:55 PM CDT | TSTM WND DMG | Granite City, IL | SEVERAL ROOFS TORN OFF HOUSES AND POWER LINES DOWN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 29 storm reports to this severe thunderstorm warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 2, 3:50 PM CDT | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 10.1 hours before the alert went out and 208 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 985 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 255 m²/s²
- 0-3 km storm-relative helicity
- 297 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KLSX 022203
SVRLSX
ILC119-133-163-022300-
/O.NEW.KLSX.SV.W.0152.060402T2203Z-060402T2300Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
503 PM CDT SUN APR 2 2006
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
MADISON COUNTY IN SOUTHWEST ILLINOIS
MONROE COUNTY IN SOUTHWEST ILLINOIS
ST. CLAIR COUNTY IN SOUTHWEST ILLINOIS
* UNTIL 600 PM CDT
* AT 501 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND WINDS IN EXCESS OF 80 MPH. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM 9 MILES SOUTHWEST OF GODFREY TO 19
MILES SOUTHWEST OF NEW DESIGN...OR ALONG A LINE EXTENDING FROM 6
MILES NORTH OF FLORISSANT TO 13 MILES SOUTH OF CRYSTAL CITY...AND
MOVING EAST AT 60 MPH.
* LOCATIONS IMPACTED INCLUDE...
ALTON...
BROOKLYN...
WATERLOO...
WASHINGTON PARK...
BETHALTO...
WOOD RIVER...
ROXANA...
PONTOON BEACH...
SWANSEA...
SMITHTON...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME
OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO
AREAS WHERE WATER COVERS THE ROAD.
LAT...LON 3898 9024 3863 9018 3813 9035 3823 8971
3899 8966
$$
CVKING3 follow-up statements
000
WWUS53 KLSX 022230 RRA
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
530 PM CDT SUN APR 2 2006
ILC119-133-163-022300-
/O.CON.KLSX.SV.W.0152.000000T0000Z-060402T2300Z/
MONROE IL-ST. CLAIR IL-MADISON IL-
530 PM CDT SUN APR 2 2006
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CDT
FOR EASTERN MADISON...ST. CLAIR AND EASTERN MONROE COUNTIES...
AT 525 PM CDT...LOCAL LAW ENFORCEMENT REPORTED A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 70 MPH FROM PRAIRIETOWN TO 9 MILES SOUTHWEST OF
HECKER...MOVING EAST AT 60 MPH.
LOCATIONS NEAR THE PATH OF SEVERE THUNDERSTORMS INCLUDE...
LIVINGSTON...WILLIAMSON...SUMMERFIELD...NEW ATHENS...NEW DOUGLAS...
MARISSA AND HIGHLAND.
LAT...LON 3897 9001 3869 8996 3815 9013 3823 8971
3899 8966
$$
CVKING000
WWUS53 KLSX 022246
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
546 PM CDT SUN APR 2 2006
ILC119-133-163-022256-
/O.CAN.KLSX.SV.W.0152.000000T0000Z-060402T2300Z/
MONROE IL-ST. CLAIR IL-MADISON IL-
546 PM CDT SUN APR 2 2006
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN MADISON...ST. CLAIR
AND EAST CENTRAL MONROE COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE COUNTY.
LAT...LON 3897 9001 3869 8996 3815 9013 3823 8971
3899 8966
$$
CVKING000 WWUS63 KLSX 060755 WCNLSX WATCH COUNTY NOTIFICATION FOR WATCH 152 NATIONAL WEATHER SERVICE ST LOUIS MO 255 AM CDT THU APR 6 2006 ILC001-005-009-013-027-051-061-083-117-119-121-133-135-149-163- 189-MOC007-019-027-051-071-073-099-103-111-113-127-135-137-139- 151-163-173-183-189-205-219-510-060900- /O.CAN.KLSX.SV.A.0152.000000T0000Z-060406T1000Z/ THE NATIONAL WEATHER SERVICE HAS CANCELLED SEVERE THUNDERSTORM WATCH 152 FOR THE FOLLOWING AREAS IN ILLINOIS THIS CANCELS 16 COUNTIES IN SOUTH CENTRAL ILLINOIS BOND IL CLINTON IL FAYETTE IL MARION IL MONTGOMERY IL WASHINGTON IL IN SOUTHWEST ILLINOIS CALHOUN IL GREENE IL JERSEY IL MACOUPIN IL MADISON IL MONROE IL ST. CLAIR IL IN WEST CENTRAL ILLINOIS ADAMS IL BROWN IL PIKE IL IN MISSOURI THIS CANCELS 21 COUNTIES IN CENTRAL MISSOURI AUDRAIN BOONE CALLAWAY COLE MONITEAU OSAGE IN EAST CENTRAL MISSOURI FRANKLIN GASCONADE JEFFERSON LINCOLN MONTGOMERY ST. CHARLES ST. LOUIS WARREN IN NORTHEAST MISSOURI KNOX LEWIS MARION MONROE PIKE RALLS SHELBY IN MISSOURI THIS CANCELS 1 INDEPENDENT CITY IN EAST CENTRAL MISSOURI ST. LOUIS CITY THIS INCLUDES THE CITIES OF...BELLEVILLE...BOWLING GREEN... COLUMBIA...EDWARDSVILLE...HANNIBAL...JEFFERSON CITY... LITCHFIELD...MEXICO...QUINCY...SALEM...ST CHARLES...ST LOUIS... UNION AND VANDALIA. $$ TRUETT
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 2, 1:49 PM CDT, 3 hours 14 minutes earlier.
Area forecast discussion, Apr 2, 1:49 PM CDT, 3 hours 14 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ST LOUIS MO 149 PM CDT SUN APR 2 2006 .DISCUSSION... SURFACE LOW WAS LOCATED OVER THE SOUTHWEST CORNER OF IA EARLY THIS AFTERNOON WITH WARM FRONT DRAPED ACROSS NORTH MO. SURFACE DEWPOINTS HAVE INCREASED INTO LOWER 60S ACROSS MOST OF THE FORECAST AREA. THE LAPS DATA FROM 18Z INDICATED CAPES HAVE INCREASED TO 2500 J/KG ACROSS CENTRAL MO WITH THE CIN LESS THAN 40. LIS ARE AROUND -9. MSAS SURFACE MOISTURE CONVERGENCE EXTENDED FROM CENTRAL MO INTO THE EASTERN OZARKS AT SAME TIME. STRONG H5 SHORT WAVE WILL ROLL ACROSS THE AREA TONIGHT. MODELS FORECAST A 160 METER HEIGHT FALL CENTER OVER NORTHERN INDIANA BY 12Z MONDAY. RIDGE BUILDS FROM THE GREAT PLAINS INTO THE AREA BY WEDNESAY. THE GFS CLOSES OFF AN UPPER LOW OVER WY EARLY THURSDAY WITH SYSTEM FORECAST TO MOVE SLOWLY INTO THE MIDWEST BY LATE IN THE WEEK. THE GFS IS COMING AROUND TO THE EUROPEAN SOLUTION FROM LAST EVENINGS RUN. PLAYING A WAITING GAME FOR CONVECTION TO DEVELOP ACROSS THE WESTERN PORTION OF THE FORECAST AREA. TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT. NEXT BEST CHANCE OF RAIN RETURNS TO THE AREA BY EARLY WEDNESDAY. THE UKMET AND NAM FORECAST SIGNIFICANT 850 MOISTURE CONVERGENCE INTO CENTRAL AND SOUTH MO BY THAT TIME WITH DECENT UPPER DIVERGENCE. && .AVIATION... FOR THE 18Z TAFS... SFC LOW OVER THE NORTHWEST CORNER OF MISSOURI WITH A WARM FRONT INTO E CENTRAL MISSOURI AND A COLD FRONT/DRY LINE SOUTHWEST INTO SOUTHEAST KANSAS. THUNDERSDTORMS ARE FORECAST TO DEVELOP ALONG AND AHEAD OF THE DRYLINE/COLDFRONT. SEVERAL STORMS COULD BECOME SEVERE AND THEY SHOULD FORM AS DESCRETE STORMS AND EVOLVE INTO A DANDY SQUALL LINE WHICH WILL MOVE EAST NORTHEAST AT 45 KNOTS OR MORE. HAVE A 4 HOUR WINDOW OF STORMS IN THE TAFS. LATER... MOISTURE WRAPS AROUND THE BACK SIDE OF THE SURFACE LOW AND DROPS SOUTHEAST ACROSS ALL THE TAF SITES DURING THE EVENING...FIRST AT QUINCY...THEN COLUMBIA...AND FINALLY IN THE ST LOUIS AREA AFTER MIDNIGHT. OH...I HAVE LOW LEVEL WIND SHEAR IN THE ST LOUIS AREA FOR A COUPLE OF HOURS. WINDS AT 2 TO 4 THOUSAND FEET ARE 40 KNOTS OR MORE WHILE THE SURFACE WINDS ARE REMAINING BLO 10 KTS. HOT AIR BALLOONISTS....TOO MUCH WIND TODAY AND RISK FOR SEVERE STORMS...TOO MUCH GRADIENT AGAIN THROUGH TOMORROW AS WELL. PEDIGO && .LSX WATCHES/WARNINGS/ADVISORIES... MO...NONE. IL...NONE. && WFO LSX
Hazardous weather outlook, Apr 2, 2:57 PM CDT, 2 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 257 PM CDT SUN APR 2 2006 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-031200- ADAMS IL-AUDRAIN-BOND IL-BOONE-BROWN IL-CALHOUN IL-CALLAWAY- CLINTON IL-COLE-CRAWFORD-FAYETTE IL-FRANKLIN-GASCONADE-GREENE IL- IRON-JEFFERSON-JERSEY IL-KNOX-LEWIS-LINCOLN-MACOUPIN IL-MADISON- MADISON IL-MARION-MARION IL-MONITEAU-MONROE-MONROE IL-MONTGOMERY- MONTGOMERY IL-OSAGE-PIKE-PIKE IL-RALLS-RANDOLPH IL-REYNOLDS- SHELBY-ST. CHARLES-ST. CLAIR IL-ST. FRANCOIS-ST. LOUIS- ST. LOUIS CITY-STE. GENEVIEVE-WARREN-WASHINGTON-WASHINGTON IL- 257 PM CDT SUN APR 2 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS SOUTHWEST ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A MODERATE RISK FOR SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING FOR MOST OF EASTERN MISSOURI AND SOUTHERN ILLINOIS. A SIGNIFICANT SEVERE WEATHER OUTBREAK WILL TAKE PLACE THROUGH THIS EVENING. A COOL FRONT WILL MOVE EAST ACROSS THE AREA ACTING ON WARM MOIST AND VERY UNSTABLE AIR. SUPERCELL THUNDERSTORMS WILL DOT THE AREA. SOME OF THE STRONGER STORMS COULD PRODUCE BASEBALL SIZED HAIL...DAMAGING WIND GUSTS IN EXCESS OF 60 MPH AND POSSIBLE A FEW TORNADOES. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY ANOTHER STORM SYSTEM WILL FORM OVER THE CENTRAL PLAINS BY MIDWEEK BRINGING ANOTHER THREAT FOR THUNDERSTORMS WEDNESDAY THROUGH THURSDAY NIGHT. ONCE AGAIN SEVERE STORMS ARE A POSSIBILITY ON THURSDAY. KEEP ABREAST OF LATEST FORECASTS DURING THAT TIME PERIOD. .SPOTTER INFORMATION STATEMENT... SPOTTERS WILL DEFINITELY BE NEEDED THROUGH MID EVENING. IF YOU HAVE NOT BEEN CALLED YET...CHECK WITH THOSE GROUPS YOU NORMALLY WORK WITH...YOU WILL LIKELY BE NEEDED. MEDIA SHOULD BE PREPARED FOR AN ESPECIALLY BUSY EVENT FROM 300 PM THROUGH 900 PM THIS EVENING. THE HIGHEST THREAT IS HAIL...BUT OTHER SEVERE WEATHER PARAMETERS ARE ALSO POSSIBLE. PEDIGO
In the hours before
Local storm report, Apr 2, 4:58 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
458 PM CDT SUN APR 02 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0440 PM HAIL 11 NW POTOSI 38.05N 90.93W
04/02/2006 E1.25 INCH WASHINGTON MO TRAINED SPOTTER
&&
JPEDIGOLocal storm report, Apr 2, 4:59 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
459 PM CDT SUN APR 02 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0440 PM TSTM WND GST 1 N HANNIBAL 39.72N 91.40W
04/02/2006 E60 MPH MARION MO TRAINED SPOTTER
&&
JPEDIGOLocal storm report, Apr 2, 5:00 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
500 PM CDT SUN APR 02 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0445 PM HAIL QUINCY 39.93N 91.39W
04/02/2006 E0.75 INCH ADAMS IL TRAINED SPOTTER
&&
JPEDIGOLocal storm report, Apr 2, 5:01 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
501 PM CDT SUN APR 02 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0450 PM HAIL MENDON 40.09N 91.28W
04/02/2006 E0.75 INCH ADAMS IL TRAINED SPOTTER
&&
JPEDIGOLocal storm report, Apr 2, 5:02 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
502 PM CDT SUN APR 02 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0450 PM TORNADO 6 SW MONROE CITY 39.59N 91.81W
04/02/2006 MONROE MO CO-OP OBSERVER
1 MILE NORTH OF CLARENCE CANNON DAM...DAMAGE TO SOME
BUILDINGS...ALSO .75 HAIL
&&
JPEDIGOLocal storm report, Apr 2, 5:03 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
503 PM CDT SUN APR 02 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0450 PM TSTM WND DMG HULL 39.71N 91.21W
04/02/2006 PIKE IL TRAINED SPOTTER
WIND DAMAGE
&&
JPEDIGOThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 2, 4:31 PM CDT | Severe Thunderstorm Warning | LSX | Adams | 56 min |
| Apr 2, 4:34 PM CDT | Severe Thunderstorm Warning | LSX | Calhoun, Pike | 56 min |
| Apr 2, 4:46 PM CDT | Tornado Warning | LSX | Adams, Pike | 37 min |
| Apr 2, 4:58 PM CDT | Severe Thunderstorm Warning | LSX | Brown | 46 min |
| Apr 2, 5:05 PM CDT | Severe Thunderstorm Warning | LSX | Greene, Jersey, Macoupin | 40 min |
| Apr 2, 5:14 PM CDT | Tornado Warning | LSX | Greene, Jersey, Macoupin | 46 min |
| Apr 2, 5:20 PM CDT | Severe Thunderstorm Warning | LSX | Randolph | 40 min |
| Apr 2, 5:20 PM CDT | Severe Thunderstorm Warning | LSX | Bond, Clinton, Washington | 55 min |
| Apr 2, 5:34 PM CDT | Tornado Warning | LSX | Randolph | 25 min |
| Apr 2, 5:41 PM CDT | Tornado Warning | LSX | Montgomery | 36 min |
| Apr 2, 5:43 PM CDT | Severe Thunderstorm Warning | LSX | Fayette, Marion | 46 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.